Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 113, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jun 1, 2011, 8:41 PM CDT for 4 counties in Nebraska. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 8:41 PM CDT (01:41 UTC)
- Expired
- Jun 1, 2011, 9:17 PM CDT
- In force
- 36 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gage County, NE, Johnson County, NE, Lancaster County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:45 PM CDT | HAIL 1 | 2 Sw Adams, NE | |
| Jun 1, 9:05 PM CDT | HAIL 1 | 4 S Douglas, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1245 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
466 WUUS53 KOAX 020141 SVROAX NEC067-097-109-131-020230- /O.NEW.KOAX.SV.W.0113.110602T0141Z-110602T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 841 PM CDT WED JUN 1 2011 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GAGE COUNTY IN SOUTHEAST NEBRASKA... WESTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA... SOUTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA... SOUTHWESTERN OTOE COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 930 PM CDT * AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF PICKRELL...OR 13 MILES NORTHEAST OF BEATRICE...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... FIRTH...STERLING...ADAMS AND CRAB ORCHARD. THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 194 AND 200. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4059 9635 4031 9630 4028 9668 4052 9672 TIME...MOT...LOC 0141Z 254DEG 19KT 4043 9658 WIND...HAIL 60MPH 1.00IN $$ MILLER
4 follow-up statements
914
WWUS53 KOAX 020153
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
853 PM CDT WED JUN 1 2011
NEC067-097-109-131-020230-
/O.CON.KOAX.SV.W.0113.000000T0000Z-110602T0230Z/
GAGE NE-JOHNSON NE-LANCASTER NE-OTOE NE-
853 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTOE...SOUTHEASTERN LANCASTER...WESTERN JOHNSON AND NORTHEASTERN GAGE
COUNTIES UNTIL 930 PM CDT...
AT 851 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES WEST OF STERLING OR NEAR ADAMS...ABOUT 20 MILES
NORTHEAST OF BEATRICE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ADAMS...STERLING.
LAT...LON 4029 9658 4037 9669 4052 9669 4059 9635
4031 9630
TIME...MOT...LOC 0152Z 251DEG 26KT 4049 9648
WIND...HAIL 60MPH 1.00IN
$$
MILLER153
WWUS53 KOAX 020158
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
858 PM CDT WED JUN 1 2011
NEC067-097-109-131-020230-
/O.CON.KOAX.SV.W.0113.000000T0000Z-110602T0230Z/
GAGE NE-JOHNSON NE-LANCASTER NE-OTOE NE-
858 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTOE...SOUTHEASTERN LANCASTER...NORTHWESTERN JOHNSON AND NORTHEASTERN
GAGE COUNTIES UNTIL 930 PM CDT...
AT 856 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES WEST OF STERLING...OR 20 MILES NORTHEAST OF
BEATRICE...MOVING EAST AT 30 MPH. THIS STORM DID PRODUCE ONE INCH
HAIL NEAR ADAMS EARLIER.
LOCATIONS IMPACTED INCLUDE...
STERLING.
LAT...LON 4036 9631 4035 9645 4038 9656 4053 9663
4059 9635
TIME...MOT...LOC 0158Z 251DEG 26KT 4050 9647
WIND...HAIL 60MPH 1.00IN
$$
MILLER598
WWUS53 KOAX 020210
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
910 PM CDT WED JUN 1 2011
NEC109-020220-
/O.CAN.KOAX.SV.W.0113.000000T0000Z-110602T0230Z/
LANCASTER NE-
910 PM CDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANCASTER COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4045 9652 4052 9656 4052 9646 4057 9646
4059 9635 4055 9634 4053 9634 4051 9634
4043 9632 4042 9647
TIME...MOT...LOC 0210Z 251DEG 26KT 4053 9636
$$
NEC067-097-131-020230-
/O.CON.KOAX.SV.W.0113.000000T0000Z-110602T0230Z/
GAGE NE-JOHNSON NE-OTOE NE-
910 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTOE...NORTHWESTERN JOHNSON AND NORTHEASTERN GAGE COUNTIES UNTIL
930 PM CDT...
AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR STERLING...OR 25 MILES NORTHEAST
OF BEATRICE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN JOHNSON AND SOUTHWESTERN
OTOE COUNTIES.
LAT...LON 4045 9652 4052 9656 4052 9646 4057 9646
4059 9635 4055 9634 4053 9634 4051 9634
4043 9632 4042 9647
TIME...MOT...LOC 0210Z 251DEG 26KT 4053 9636
WIND...HAIL <50MPH 1.00IN
$$
MILLER109
WWUS53 KOAX 020217
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
917 PM CDT WED JUN 1 2011
NEC067-097-131-020227-
/O.CAN.KOAX.SV.W.0113.000000T0000Z-110602T0230Z/
GAGE NE-JOHNSON NE-OTOE NE-
917 PM CDT WED JUN 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTOE...
NORTHWESTERN JOHNSON AND NORTHEASTERN GAGE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. A NEW WARNING IS IN EFFECT FOR PARTS OF OTOE COUNTY.
LAT...LON 4045 9652 4052 9656 4052 9646 4057 9646
4059 9635 4055 9634 4053 9634 4051 9634
4043 9632 4042 9647
TIME...MOT...LOC 0217Z 251DEG 26KT 4055 9630
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:00 PM CDT, 5 hours 41 minutes earlier.
Area forecast discussion, Jun 1, 3:00 PM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 300 PM CDT WED JUN 1 2011 .SHORT TERM...TONIGHT. WARM FRONT OVER KANSAS AT 18Z WILL CONTINUE TO LIFT NORTH ACROSS NEBRASKA TONIGHT. A PERIOD OF THUNDERSTORMS EXPECTED THIS EVENING IN ADVANCE OF THE FRONT WITH MOST OF THE CONVECTION MOVING NORTH AND EAST THROUGH THE AREA AFTER MIDNIGHT. MUCH WARMER AND MORE HUMID CONDITIONS SPREADING INTO EASTERN NEBRASKA AND SOUTHWEST IOWA THIS EVENING. FOBERT THURSDAY THROUGH SATURDAY. FRONTAL BOUNDARY COULD BE DRAPED ACROSS THE FORECAST AREA EARLY ON THURSDAY...WHICH COULD STILL TRIGGER A FEW STORMS IN THE MORNING...BUT WILL BE LIFTING NORTHWARD...ALLOWING HOT AND HUMID CONDITIONS TO OVERSPREAD THE AREA ONCE AGAIN. WINDS THURSDAY AFTERNOON SHOULD BE JUST BELOW ADVISORY CRITERIA...BUT STILL A WINDY DAY WITH HIGHS IN THE LOWER 90S. THE NEXT FRONT IS EXPECTED TO MOVE INTO NORTHEAST NEBRASKA LATE THURSDAY NIGHT...THEN INTO THE HEART OF THE FORECAST AREA THROUGH THE DAY FRIDAY. COULD SEE ISOLATED THUNDERSTORMS NEAR THE FRONT THURSDAY NIGHT...BUT STRENGTHENING CAP SHOULD LIMIT ANY POTENTIAL ON FRIDAY...AND WILL LIKELY HOLD OFF UNTIL FRIDAY NIGHT WHEN A STRENGTHENING LOW LEVEL JET INCREASES CONVERGENCE OVER THE BOUNDARY WITH A RENEWED CHANCE OF THUNDERSTORMS...ESPECIALLY NORTH OF I80. THE FRONT ON FRIDAY WILL ALSO SEPARATE 80S TO THE NORTH AND LOWER 90S TO THE SOUTH. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY. COLD FRONT THAT STALLED NEAR OF JUST SOUTH OF I80 SHOULD LIFT BACK NORTH SATURDAY NIGHT AND SUNDAY. THIS WILL CONTINUE TO BE A FOCUS FOR ISOLATED THUNDERSTORMS DURING THAT PERIOD AND PROVIDE A DELINEATION OF NORMAL 80S...TO HOTTER 90S TO OUR SOUTHWEST. HOWEVER...THE FRONT SHOULD LIFT NORTH OF THE REGION BY DAYBREAK MONDAY AS A RIDGE BUILDS BACK ACROSS THE REGION. THIS SHOULD SHUT OFF THE PRECIP CHANCES...BUT WILL ALSO ALLOW TEMPS TO RETURN TO THE LOWER 90S WITH SOUTHERLY WINDS ONCE AGAIN. WILL KEEP THINGS DRY UNTIL TUESDAY NIGHT AND WEDNESDAY WHEN THE NEXT FRONT MOVES INTO THE AREA. DEWALD && .HYDROLOGY...NO MAJOR CHANGES TO ONGOING FLOOD CREST METHODOLOGY TODAY FROM THE CORPS OF ENGINEERS AND MISSOURI BASIN RIVER FORECAST CENTER. GAVINS POINT DAM INCREASED THEIR FLOW TO 81 KCFS TODAY...AND ARE FORECAST TO INCREASE TO 85 KCFS BOTH THURSDAY AND FRIDAY...THEN UP TO 100 KCFS BY SATURDAY...WITH A 5-10 KCFS INCREASE DAILY UNTIL WE REACH A PEAK DISCHARGE OF 150 KCFS BY JUN 10-14. TRAVEL TIME FROM GAVINS POINT TO OMAHA IS ABOUT 3 DAYS...THUS THE CREST COULD BE IN THE OMAHA AREA AROUND JUN 13-17. THESE ARE VERY PRELIMINARY ESTIMATES AND ARE SUBJECT TO REVISION. ONCE WE REACH THAT CREST... WOULD LIKELY REMAIN AT THOSE LEVELS FOR SEVERAL WEEKS. THUS ITS IMPORTANT TO REMEMBER THAT THIS HISTORIC FLOOD EVENT IS NOT A TYPICAL EVENT WHERE THE RIVER COMES UP AND GOES DOWN QUICKLY...IT WILL BE A VERY PROLONGED EVENT THAT COULD LAST THROUGH THE REMAINDER OF THE SUMMER. DEWALD && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS WARM FRONT LIFTING NORTH ACROSS KANSAS AT 18Z WILL CONTINUE TO TRACK TO THE NORTH ACROSS NEBRASKA THIS EVENING AND INTO THE DAKOTAS BY 12Z ON THURSDAY. AREA OF CONVECTION HAD DEVELOPED OVER NORTHEAST KANSAS NEAR THE WARM FRONT AND IS EXPECTED TO MOVE NORTH WITH THE FRONT THROUGH TONIGHT. VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD WITH SOME CHANCE OF THUNDERSTORMS AT ALL THREE SITES DURING THE EVENING. FOBERT && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jun 1, 5:10 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 510 PM CDT WED JUN 1 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-021215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 510 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AND A FEW STORMS COULD BE STRONG IN SOUTHEAST NEBRASKA THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. AFTER MIDNIGHT...THE BEST AXIS FOR STORMS WOULD BE ALONG AND EAST OF THE MISSOURI RIVER...WITH SOME HAIL STILL POSSIBLE. FLOODING WILL ALSO CONTINUE ALONG THE MISSOURI RIVER FROM VERDEL THROUGH RULO. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE OVER THE WEEKEND...AND ESPECIALLY AT NIGHT. FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE NEXT SEVERAL WEEKS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED TONIGHT...BUT IF STRONG STORMS DEVELOP...SPOTTER REPORTS WOULD BE APPRECIATED.
In the hours before
Special weather statement, Jun 1, 3:01 PM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 301 PM CDT WED JUN 1 2011 NEZ088-089-012045- GAGE NE-JEFFERSON NE- 301 PM CDT WED JUN 1 2011 ...SPECIAL WEATHER STATEMENT FOR EASTERN JEFFERSON AND GAGE COUNTIES UNTIL 345 PM CDT... AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF FAIRBURY...OR 21 MILES SOUTHWEST OF BEATRICE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BEATRICE... DILLER... PLYMOUTH... WYMORE... BLUE SPRINGS... PICKRELL... JANSEN... HARBINE... ROCKFORD STATE RECREATION AREA... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. FOBERT
Local storm report, Jun 1, 7:54 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
754 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 4 E GILEAD 40.15N 97.34W
06/01/2011 E0.88 INCH JEFFERSON NE PUBLIC
&&
VDEWALDSpecial weather statement, Jun 1, 8:18 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 818 PM CDT WED JUN 1 2011 NEZ088-089-020200- GAGE NE-JEFFERSON NE- 818 PM CDT WED JUN 1 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN JEFFERSON AND GAGE COUNTIES UNTIL 900 PM CDT... AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A CLUSTER OF STRONG THUNDERSTORMS NEAR PLYMOUTH...OR 10 MILES WEST OF BEATRICE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BEATRICE... CLATONIA... PICKRELL... CORTLAND... FILLEY... ROCKFORD STATE RECREATION AREA... MILLER
Special weather statement, Jun 1, 8:23 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 823 PM CDT WED JUN 1 2011 NEZ065-066-020215- LANCASTER NE-SEWARD NE- 823 PM CDT WED JUN 1 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN SEWARD AND NORTHWESTERN LANCASTER COUNTIES UNTIL 915 PM CDT... AT 822 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SEWARD...OR 21 MILES WEST OF LINCOLN... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES MAY OCCUR WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GARLAND... MALCOLM... BRANCHED OAK STATE RECREATION AREA... RAYMOND... THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MILLER
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:30 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 45 min |
| Jun 1, 9:03 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Otoe | 42 min |
| Jun 1, 9:43 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 47 min |
| Jun 1, 9:52 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 38 min |
| Jun 1, 10:08 PM CDT | Severe Thunderstorm Warning | OAX | Thurston | 20 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.